Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 274, NWS Jackson, MS

July 2, 2018Noxubee County, Oktibbeha County, Winston County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 2, 2018, 4:22 PM CDT for Noxubee County, Oktibbeha County, Winston County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2018, 4:22 PM CDT (21:22 UTC)
Expired
Jul 2, 2018, 4:42 PM CDT
In force
20 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Noxubee County, MS, Oktibbeha County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 86 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

167 
WUUS54 KJAN 022122
SVRJAN
MSC103-105-159-022200-
/O.NEW.KJAN.SV.W.0274.180702T2122Z-180702T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
422 PM CDT MON JUL 2 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northwestern Noxubee County in east central Mississippi...
  Southeastern Oktibbeha County in northeastern Mississippi...
  Northeastern Winston County in east central Mississippi...

* Until 500 PM CDT.

* At 421 PM CDT, a severe thunderstorm was located near Oktoc, or 12
  miles south of Starkville, moving south at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Betheden around 440 PM CDT.
  Millcreek around 455 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3335 8891 3334 8868 3310 8868 3312 8898
TIME...MOT...LOC 2121Z 007DEG 15KT 3328 8882 

HAIL...<.75IN
WIND...60MPH
 
$$

17
1 follow-up statement
180 
WWUS54 KJAN 022142
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
442 PM CDT MON JUL 2 2018

MSC103-105-159-022152-
/O.CAN.KJAN.SV.W.0274.000000T0000Z-180702T2200Z/
Noxubee MS-Oktibbeha MS-Winston MS-
442 PM CDT MON JUL 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NOXUBEE...
SOUTHEASTERN OKTIBBEHA AND NORTHEASTERN WINSTON COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3335 8891 3334 8868 3310 8868 3312 8898
TIME...MOT...LOC 2140Z 007DEG 15KT 3319 8883 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:59 PM CDT, 23 minutes earlier.

Area forecast discussion, Jul 2, 3:59 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
359 PM CDT Mon Jul 2 2018

.DISCUSSION...

Through Tuesday:

Afternoon convection is evolving as expected with axis of activity
over the E/SE portions of the forecast area. Some of this contains
gusty winds with a severe storm or two not out of the question. Look
for the activity to trend downward/less coverage between 5-7pm. Look
for some lingering showers/few storms across the same general area
between 7-9pm with the remaining part of the evening looking
quiet(precip free). As the disturbance moves westward toward
morning, low level flow will become more SE and this will allow for
increasing moisture advection in the lower 6 kft. This will serve to
support low level clouds to start Tue along with keeping temps
cooler than what we've seen over the past week. Look for 85-89
degrees over the S half with more 90-93 N half where more sunshine
and generally less precip will exist.

As for hazards, due to more progressive showers/storms and the focus
for any heavy rain potentially causing flooding looks to remain
south of the forecast area. Due to this, we have removed the
flooding threat from the HWO. Severe storms are not anticipated, but
there will be higher than normal low level flow (on the right side
of our system) and that could support some stronger wind gusts.
Also, due to better flow, low level shear and helicity is not bad
(15-20kts 0-1km shear, 100-150 m2/s2 helicity) and this could make
something interesting if shear/cells align properly for a non-zero
brief tornado threat. We will continue to analyze the latest to see
if a threat is needed in the HWO. /CME/

Tuesday Night into early next week:

An anomalously strong west to east oriented upper ridge will be
setting up to our north Tuesday and Wednesday, before finding a
home (in more amplified fashion) over the Intermountain West by
the end of the week. Tuesday through Thursday, we are still
anticipating a regime of minor easterly mid to upper level waves
traversing near the Gulf Coast on the southern fringes of the
mentioned vast ridge to our north. This should bring scattered to
numerous showers and thunderstorms to the region through Thursday,
especially over southern zones and primarily during the early
afternoon through early evening hours. Some stronger storms are
possible during this period (with a few stray severe storms not
out of the question) owing to non-negligible low to mid layer
easterly shear capable of at least loosely organizing bands of
convection with gusty winds at times. Fortunately, lapse rates
aloft will be relatively tame, limiting peak potential instability
and a more solid severe weather threat. For the latter reason
will we refrain from mentioning a severe threat in the HWO or
graphics for now, but may have to introduce a threat on a daily
basis if morning obs and sounding analysis look slightly more
favorable.

On Friday and into Saturday the influx of eastern waves should
shut down as deep flow turns out of the north and drives an actual
cold front down toward our region. Consensus is increasing that
conditions should dry out for the bulk of the day Friday with
potential for temperatures to heat up into the mid 90s in some
areas. Somewhat organized convection should develop along the
front to our north and press down into the area in waves late
Friday and Friday night, with the front coming into the region,
stalling, and triggering numerous showers and storms in the heart
of the region on Saturday. Lapse rates will undoubtedly improve
(steepen) Friday into Saturday as deep flow turns more northerly,
so some potent convection and potential locally heavy rain issues,
are certainly possible. Uncertainty is a little too high at the
present moment to include mention of these concerns in the
HWO/graphics, but we may be considering inclusion in the next few
shifts if trends continue.

By Sunday and Monday, the most likely scenario is the stalled
front will retreat to the north and gradually back down rain
chances and cause temperatures to slowly ramp up, after most
locations may be able to hold below 90 degrees on Saturday.

One last thing, even though relatively widespread dangerous heat
issues should be relaxing a bit this week with all the clouds and
showers/storms around, conditions will remain very muggy and warm,
especially in patches of sun between rain. In some instances it
will be possible for heat index values to approach 105 degrees for
an hour or two on an isolated basis, before a shower or related
outflow boundary provides a little cooling relief. If reality
plays out to fit this sort of scenario then official heat products
will not be needed. This thinking may change toward
Thursday/Friday if conditions dry out ahead of the cold front
approaching slowly from the north. /BB/

&&

.AVIATION...
18Z TAF discussion:
Main focus for the afternoon period is to time in/out TSRA
chances. The majority of the TSRA is focused in the 20-22z
timeframe. There may be some lingering after that, but will opt to
cover with AMD. There also may be some lingering precip in the
22-01 timeframe and will again opt to see trends and update as
needed. The next focus will shift to a quiet evening with a trend
to seeing MVFR ceilings develop as more moist low level SE flow
develops. Look for HBG/MEI to see ceilings in the 08-10z period,
GTR closer to 10-11z and then JAN/HKS by 13-15z. Decent rain
chances will exist on Tue but conditions should be mostly VFR with
a lingering mix of MVFR. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  88  73  91 /  32  49  22  54
Meridian      73  91  73  91 /  38  42  12  58
Vicksburg     74  89  74  92 /  24  66  31  44
Hattiesburg   72  87  73  90 /  50  71  17  61
Natchez       74  87  73  90 /  32  71  39  52
Greenville    73  90  73  92 /  17  40  19  26
Greenwood     73  91  74  92 /  20  32  15  35

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

CME/BB
Hazardous weather outlook, Jul 2, 3:05 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
305 PM CDT Mon Jul 2 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
032015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
305 PM CDT Mon Jul 2 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Tuesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

50

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Special weather statement, Jul 2, 3:54 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Jackson MS
354 PM CDT MON JUL 2 2018

MSZ055-056-022130-
Smith MS-Simpson MS-
354 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIMPSON AND
SOUTHWESTERN SMITH COUNTIES UNTIL 430 PM CDT...

At 354 PM CDT, Meteorologists were tracking a strong thunderstorm
near Martinville, or near Magee, moving south at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Sanatorium around 405 PM CDT.
  Magee around 415 PM CDT.

Other locations impacted by this storm include Mize.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3196 8984 3195 8956 3179 8954 3179 8991
TIME...MOT...LOC 2054Z 011DEG 22KT 3196 8970

17
Special weather statement, Jul 2, 3:58 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
358 PM CDT MON JUL 2 2018

MSZ046-052-022130-
Kemper MS-Lauderdale MS-
358 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL KEMPER AND
NORTHEASTERN LAUDERDALE COUNTIES UNTIL 430 PM CDT...

At 358 PM CDT, Meteorologists were tracking a strong thunderstorm
near Blackwater, or 9 miles north of Meridian Station, moving south
at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Blackwater around 410 PM CDT.
  Daleville and Prismatic around 415 PM CDT.
  Meridian Station around 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3276 8873 3275 8850 3252 8847 3253 8882
TIME...MOT...LOC 2058Z 011DEG 22KT 3268 8864

17
Special weather statement, Jul 2, 4:03 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
403 PM CDT MON JUL 2 2018

MSZ051-057-022130-
Newton MS-Jasper MS-
403 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JASPER AND SOUTHEASTERN
NEWTON COUNTIES UNTIL 430 PM CDT...

At 402 PM CDT, Meteorologists were tracking a strong thunderstorm
over Garlandville, or 7 miles south of Newton, moving south at 15
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Rose Hill around 420 PM CDT.

Other locations impacted by this storm include Montrose and Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3234 8919 3235 8894 3207 8892 3208 8928
TIME...MOT...LOC 2102Z 005DEG 15KT 3222 8911

17
Special weather statement, Jul 2, 4:11 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
411 PM CDT MON JUL 2 2018

MSZ056-057-065-066-022145-
Smith MS-Jones MS-Covington MS-Jasper MS-
411 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JASPER...
SOUTHEASTERN SMITH...NORTHEASTERN COVINGTON AND NORTHWESTERN JONES
COUNTIES UNTIL 445 PM CDT...

At 411 PM CDT, Meteorologists were tracking a strong thunderstorm
near Taylorsville, or near Stringer, moving south at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Taylorsville around 420 PM CDT.

Other locations impacted by this storm include Soso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3193 8949 3195 8923 3171 8921 3173 8955
TIME...MOT...LOC 2111Z 007DEG 15KT 3185 8936

17
Local storm report, Jul 2, 4:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CDT MON JUL 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     6 WSW COLUMBIA          31.24N 89.92W
07/02/2018                   MARION             MS   EMERGENCY MNGR

            TREE DOWNED AT MS HWY 586 AT SUMBAX RD.

&&

DL
Special weather statement, Jul 2, 4:19 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
419 PM CDT MON JUL 2 2018

MSZ033-038-039-022145-
Oktibbeha MS-Winston MS-Noxubee MS-
419 PM CDT MON JUL 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NOXUBEE...
SOUTHEASTERN OKTIBBEHA AND NORTHEASTERN WINSTON COUNTIES UNTIL 445 PM
CDT...

At 419 PM CDT, Meteorologists were tracking a strong thunderstorm
near Oktoc, or 12 miles south of Starkville, moving south at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Betheden around 440 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3341 8889 3341 8868 3318 8869 3318 8896
TIME...MOT...LOC 2119Z 007DEG 15KT 3328 8880

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:38 PM CDTSpecial Weather StatementJANLamar22 min
Jul 2, 1:22 PM CDTSpecial Weather StatementJANJones23 min
Jul 2, 1:44 PM CDTSpecial Weather StatementJANForrest16 min
Jul 2, 2:20 PM CDTSpecial Weather StatementJANKemper25 min
Jul 2, 2:23 PM CDTSpecial Weather StatementJANCovington37 min
Jul 2, 2:28 PM CDTSpecial Weather StatementJANScott32 min
Jul 2, 2:41 PM CDTSpecial Weather StatementJANSimpson34 min
Jul 2, 2:47 PM CDTSpecial Weather StatementJANMarion28 min
Jul 2, 2:52 PM CDTSpecial Weather StatementJANKemper23 min
Jul 2, 3:01 PM CDTSpecial Weather StatementJANLauderdale29 min
Jul 2, 3:02 PM CDTSpecial Weather StatementJANCovington28 min
Jul 2, 3:07 PM CDTSpecial Weather StatementJANJefferson Davis23 min
Jul 2, 3:18 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion42 min
Jul 2, 3:22 PM CDTSpecial Weather StatementJANJasper23 min
Jul 2, 3:23 PM CDTSpecial Weather StatementJANNewton37 min
Jul 2, 3:26 PM CDTSpecial Weather StatementJANKemper34 min
Jul 2, 3:31 PM CDTSpecial Weather StatementJANMarion29 min
Jul 2, 3:36 PM CDTSevere Thunderstorm WarningJANLamar, Marion54 min
Jul 2, 3:38 PM CDTSpecial Weather StatementJANSmith37 min
Jul 2, 3:49 PM CDTSpecial Weather StatementJANOktibbeha26 min
Jul 2, 3:51 PM CDTSpecial Weather StatementJANWinston24 min
Jul 2, 3:54 PM CDTSpecial Weather StatementJANSimpson36 min
Jul 2, 3:58 PM CDTSpecial Weather StatementJANKemper32 min
Jul 2, 4:03 PM CDTSpecial Weather StatementJANNewton27 min
Jul 2, 4:05 PM CDTSevere Thunderstorm WarningJANMarion40 min
Jul 2, 4:11 PM CDTSpecial Weather StatementJANSmith34 min
Jul 2, 4:19 PM CDTSpecial Weather StatementJANOktibbeha26 min
Jul 2, 4:28 PM CDTSpecial Weather StatementJANLauderdale32 min
Jul 2, 4:31 PM CDTSpecial Weather StatementJANCovington29 min
Jul 2, 4:40 PM CDTSpecial Weather StatementJANKemper35 min
Jul 2, 4:45 PM CDTSpecial Weather StatementJANOktibbeha30 min
Jul 2, 4:48 PM CDTSpecial Weather StatementJANCovington27 min
Jul 2, 5:30 PM CDTSpecial Weather StatementJANMarion30 min
Jul 2, 5:34 PM CDTSpecial Weather StatementJANAttala26 min
Jul 2, 5:37 PM CDTSpecial Weather StatementJANMadison23 min
Jul 2, 5:39 PM CDTSpecial Weather StatementJANMontgomery36 min
Jul 2, 5:57 PM CDTSpecial Weather StatementJANMarion33 min
Jul 2, 6:01 PM CDTSpecial Weather StatementJANAttala29 min
Jul 2, 6:07 PM CDTSpecial Weather StatementJANBolivar23 min
Jul 2, 6:09 PM CDTSpecial Weather StatementJANBolivar36 min
Jul 2, 6:19 PM CDTSpecial Weather StatementJANMontgomery26 min
Jul 2, 6:22 PM CDTSpecial Weather StatementJANMadison23 min
Jul 2, 6:24 PM CDTSpecial Weather StatementJANSunflower36 min
Jul 2, 6:34 PM CDTSpecial Weather StatementJANHolmes26 min
Jul 2, 6:47 PM CDTSpecial Weather StatementJANCarroll28 min
Jul 2, 6:49 PM CDTSpecial Weather StatementJANMadison26 min
Jul 2, 6:57 PM CDTSpecial Weather StatementJANSunflower33 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.